EconPapers    
Economics at your fingertips  
 

Existence of an optimal path in a continuous-time nonconcave Ramsey model

Ken-Ichi Akao, Hitoshi Ishii, Takashi Kamihigashi and Kazuo Nishimura
Additional contact information
Hitoshi Ishii: Institute for Mathematics and Computer Science, Tsuda College.

RIEEM Discussion Paper Series from Research Institute for Environmental Economics and Management, Waseda University

Abstract: We show an existence theorem for a continuous-time nonconcave Ramsey model. In existing existence theorems, a bounded condition is required to ensure the compactness of the set of feasible control paths. Although our existence theorem is for a specific Ramsey model, it does not require such a bounded condition. The continuous-time Ramsey model is extensively used. In many cases, the analysis has been conducted without explicit reference to the conditions for the existence of an optimal path or simply by assuming its existence. Our result provides validity to such analyses.

Keywords: Continuous-time nonconcave Ramsey model; existence of an optimal path (search for similar items in EconPapers)
JEL-codes: C61 C62 O41 (search for similar items in EconPapers)
Pages: 26 pages
Date: 2019-07
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.waseda.jp/prj-rieem/dp/dp1905.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:was:dpaper:1905

Access Statistics for this paper

More papers in RIEEM Discussion Paper Series from Research Institute for Environmental Economics and Management, Waseda University
Bibliographic data for series maintained by Takuro Miyamoto ().

 
Page updated 2024-06-15
Handle: RePEc:was:dpaper:1905